| Catalog Number |
80236 |
| Medical Device Problem Codes |
Break (1069); Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, an image was provided for review.The investigation of the reported event is currently underway.D2b (mcw; dqx).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2026, a patient underwent a thrombectomy and atherectomy procedure using the rotarex device.During the procedure, the guidewire was found cut on both sides at the distal end of the second stent.The floppy tip remained in the knee and was severed, while another section was cut within the destination sheath and successfully retrieved.The cuts occurred in areas where the catheter cutting head was not activated.There was no reported patient injury.